-
Is Anadin suitable for children?
Anadin Paracetamol may be taken by children aged 6 years and over.
Children 6 – 9 years:
½ tablet every 4 hours to a maximum of 4 doses in 24 hours.
Children 10 – 11 years:
1 tablet every 4 hours to a maximum of 4 doses in 24 hours
Adolescents 12 – 15 years:
1 to 1 ½ tablets every 4 hours to a maximum of 4 doses in 24 hours
Do not give to children aged under 6 years of age.
-
What ingredients are in Anadin product range?
There are various ingredients used throughout the Anadin range, including aspirin, ibuprofen, paracetamol and caffeine.
Visit Our Products page for full detail of our products and respective ingredients.
-
Can I take Anadin if I’m allergic to aspirin?
If you are allergic to aspirin you should not take any of the following Anadin products that contain aspirin or ibuprofen:
- Anadin Extra Caplets
- Anadin Extra Soluble Tablets
- Anadin Original Caplets
- Anadin Ibuprofen 200mg Tablets
- Anadin Joint Pain 200mg Tablets
- Anadin Ultra (formerly LiquiFast) Capsules
If you are allergic to aspirin you may take Anadin Paracetamol Tablets
-
Do any of the Anadin products contain lactose (milk sugar)?
- Anadin Extra Soluble Tablets contains lactose
The following products are lactose free:
-
Can I take Anadin if I’m pregnant or breastfeeding?
-
Do any of the Anadin products contain gluten?
Anadin Ultra (formerly Anadin LiquiFast) may contain a small amount of gluten from an ingredient (sorbitol) derived from cereals in the capsule shell.
The following products are gluten free and are suitable for those who have gluten intolerance (coeliacs disease):
-
Do any of the Anadin products contain gelatin?
Anadin Ultra Capsules (formerly Anadin LiquiFast) contain beef gelatin in the capsule shell.
-
Is Anadin suitable for vegetarians?
Anadin Joint Pain 200mg Tablets, Anadin Ultra Capsules (formerly Anadin LiquiFast) are not suitable for vegetarians.
The following products are suitable for vegetarians:
-
What is aspirin and how does it work?
Aspirin belongs to a group of medicines called Non-Steroidal Anti-Inflammatory Drugs (NSAIDs).
It works by blocking the production of pain causing chemicals at the point of injury. It helps to relieve pain (analgesic properties), reduce inflammation (anti-inflammatory properties) and reduce high temperatures and fever (antipyretic properties).
-
What is ibuprofen and how does it work?
Ibuprofen belongs to a group of medicines called Non-Steroidal Anti-Inflammatory Drugs (NSAIDs).
It works by blocking the production of pain causing chemicals at the point of injury. It helps to relieve pain (analgesic properties), reduce inflammation (anti-inflammatory properties) and reduce high temperatures and fever (antipyretic properties).
-
What is paracetamol and how does it work?
-
What is the purpose of caffeine in Anadin Extra Caplets and Anadin Original Caplets ?